JAXA Repository / AIREX 未来へ続く、宙(そら)への英知
AA1540393000.pdf292.62 kB
titleAlmost Contact Metric Submersions in Kenmotsu Geometry
Author(eng)Tshikuna-Matamba, Tshikunguila
Author Affiliation(eng)Institut Superieur Pedagogique de Kananga
Issue Date2014
PublisherTokushima University
徳島大学
Publication titleJournal of mathematics, the University of Tokushima
Volume48
Start page1
End page16
Publication date2014
Languageeng
AbstractIn this paper, we discuss some geometric properties of Riemannian submersions whose total space is a manifold through various classes of Kenmotsu structures. The study focuses on the superminimality of the fibres. This property facilitates the transference of the structure from the base to the total space.
DescriptionPhysical characteristics: Original contains illustrations
形態: 図版あり
KeywordsRiemannian submersions; almost Hermitian manifolds; almost contact metric manifolds; Kenmotsu manifolds; almost contact metric submersions
Document TypeDepartmental Bulletin Paper
NASA Subject CategoryTheoretical Mathematics
ISSN1346-7387
NCIDAA11595324
SHI-NOAA1540393000
URIhttps://repository.exst.jaxa.jp/dspace/handle/a-is/558221


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.